# SDR HNAA0800106

- Difficulty date: March 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 41,648 hours, 45,939 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Socket
- Part number: BVO330211150
- Condition: Malfunctioned
- Location: Cabin
- Part time: 41,648 hours, 45,939 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF BURNING PLASTIC/ELECTRICAL IN GALLEY AREA.  AIRCRAFT WAS PARKED AT GATE HAD JUST BEEN DEPLANED.  MAINTENANCE FOUND A BURNED LAMP SOCKET AT OVERHEAD LIGHT LOCATED AT SEAT 1DF.  BULB WAS REMOVED AND MEL PROCEDURES WERE USED.  MECHANICS REPLACED BOTH LAMP HOLDERS AND REACTIVATED OVERHEAD LIGHT SYSTEM.
